Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Penis itching, burning sensation, used Candid B cream. Medicine for complete cure?

Hi Doctor, I have itching on my penis and burning like sensation for the last 3-4 years. I normally use candid-B cream and get releif. However, it came back if I stopped applying the oinment for 3-4 days. My wife also has the same issue, (itching and burning near vaginal area) and she also applies candid B for releif. Is there any other medicine which can cure this completely? For my wife, any vaginal tablets are available?
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  647
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for the query,

Response to candid b shows that You might have developed fungal infection.

Fungal infections are known to reoccur.

The best way to prevent this is by continuous application of the antifungal cream for a period of 1 month.

This will ensure complete cure.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor